# SDR SWAA096092

- Difficulty date: September 24, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 11,583 hours, 6,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT OVERWING EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY PER MM.
